教师简介

研究领域

• 非线性椭圆及抛物类型的反应—扩散方程及方程组的解的定性研究

• 生物数学尤其是群体遗传学以及生态学中的数学模型

教育背景

• 2005.09-2010.06 博士 明尼苏达大学 数学学院 美国

• 2002.09-2005.07 硕士 清华大学 数学科学系 北京

• 1998.09-2002.07 学士 清华大学 数学科学系 北京

工作经历

长期

• 2014.08- Tenure-Track助理教授 南方科技大学 数学系

• 2013.08-2014.08 博士后 奥地利维也纳大学 数学系(生物数学组)

• 2010.08-2013.05 访问助理教授 美国伍斯特理工学院 数学科学系

短期

• 2013.05-2013.06 访问学者 上海华东师范大学 偏微分方程中心

• 2012.12-2013.01 访问学者 美国芝加哥大学 生态与进化系

发表文章
• Thomas Nagylaki, Linlin Su*, Todd F. Dupond, Uniqueness and multiplicity of clines in an environmental pocket, submitted for publication.

• Linlin Su, King-Yeung Lam, Reinhard Bürger, Two-locus clines maintained by diffusion and recombination in a heterogeneous environment, J. Differential Equations (2018), in press.
• Josef Hofbauer and Linlin Su*,Global stability of spatially homogeneous equilibria in migration-selection models,SIAM J. Appl. Math. 76(2016),578-597.

• Josef Hofbauer and Linlin Su*, Global stability in diallelic migration–selection models, J. Math. Anal. Appl. 428 (2015), 677-695.

• Linlin Su* and Thomas Nagylaki, Clines with directional selection and partial panmixia in an unbounded unidimensional habitat, Discrete Contin. Dyn. Syst. Ser. A 35 (2015), 1697-1741.

• Thomas Nagylaki*, Linlin Su, Ian Alevy and Todd F. Dupont, Clines with partial panmixia in an environmental pocket, Theor. Popul. Biol. 95 (2014), 24 – 32.

• Yuan Lou, Thomas Nagylaki and Linlin Su*, An integro-PDE model from population genetics, J. Differential Equations 254 (2013), 2367 – 2392.

• Linlin Su and Roger Lui*, Advance of advantageous genes for a multiple-allele population genetics model, J. Theoret. Biol. 315 (2012), 1 – 8.

• Linlin Su and Roger Lui*, Patterns for four-allele population genetics model, Theor. Popul. Biol. 81 (2012), 273 – 283.

• Yuan Lou, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, II: stability and multiplicity, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 643 – 655.

• Kimie Nakashima, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, I: existence and limiting profiles, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 617 – 641.

• Haizhong Li*, Hui Ma and Linlin Su, Lagrangian spheres in the 2-dimensional complex space forms, Israel J. Math. 166 (2008), 113 – 124.

• Haizhong Li* and Linlin Su, The gaps in the spectrum of the Schrödinger operator, PDEs, submanifolds and affine differential geometry, 91 – 102, Banach Center Publ. 69, Polish Acad. Sci., Warsaw, 2005.

查看更多

新闻动态

更多新闻